# SDR CALA2009121700727

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 25,557 hours, 10,408 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5E AND F O2 MASK PANEL OPENED AFTER LANDING.  FOUND 5E AND F O2 GENERATOR DEPLETED.  REMOVED AND REPLACED 5E & AMP; F OXYGEN GENERATOR PER AMM 35-22-11-000-11-400-811-001 AND 35-22-11-400-804-001.  ACTIVATE O2 GEN PER AMM 35-22-11-400 / -811-001.
